Differentiable loops on the real line

Péter T. Nagy, Izabella Stuhl

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The paper is devoted to the study of differentiable loops L on the real line such that the group G topologically generated by the left translations is locally compact and hence it is isomorphic to the universal covering group of PSL2(ℝ). Using the methods developed in [3] we introduce a class of natural parametrizations of the loop manifold L corresponding to the Iwasava decompositions of G and find explicit expressions for the loop multiplication with respect to the given parametrizations. We characterize the differentiable curves ℝ → G consisting of the left translations of a loop L in the biinvariant Lorentzian geometry of G.

Original languageEnglish (US)
Pages (from-to)361-370
Number of pages10
JournalPublicationes Mathematicae
Volume70
Issue number3-4
StatePublished - Jun 12 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Differentiable loops on the real line'. Together they form a unique fingerprint.

  • Cite this